Share Facebook
Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Question for those on Cimzia


03-10-2011, 09:38 AM   #1
bwightman
Member
 
bwightman's Avatar
 
Join Date: Aug 2008
Location: Massachusetts

My Support Groups:
Question for those on Cimzia

Hi all,

I recently started Cimzia along with Imuran. My second dose of Cimzia is today. Over the weekend I started getting raised red bumps on my shins that were diagnosed as erythema nodosum. My doctor was surprised to see it show up after starting the new meds, but it turns out it's listed as a possible side effect of Cimzia. I also have EXTREMELY dry mouth, which is not listed as a side effect to either of my new meds.

So I was wondering if anyone on Cimzia has experienced this, especially the erythema nodosum, and how you're managing and/or treating it.

Thanks!

Beth
03-11-2011, 10:06 AM   #2
lamor32twigs
 
lamor32twigs's Avatar
 
Join Date: Jan 2011
Location: glendale, Arizona
I just switched off cimzia after being on it for over a year. I did have problems with a skin rash...basically the same thing you have on other parts of my body, but my doc told me it was part of the inflammatory process not from my meds. Interesting that it is listed as a side effect...wonder if it was the cimzia all along.

I used several steriod based creams on it and that did help some.
__________________
Currently on off label trial of simponi, prednisone and methotrexate
Diagnosed 1988
crohns of large, small intestine, rectum. Severe oral crohns.
arthritis and uveitis.
Bowel resection 1995
failed remicade, humira, cimzia, cellcept, methotrexate, flagyl
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Question for those on Cimzia
Thread Tools


All times are GMT -5. The time now is 01:06 PM.
Copyright 2006-2017 Crohnsforum.com